# SDR QXEA9800063

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Failed
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AUTOFEATHER SYSTEM WILL NOT TEST.  MAINTENANCE REPLACED POWER LEVER SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
